Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A numerical determination of ultra-subharmonic response for the Duffing equation $ \ddot x+\alpha x+\beta x^3=f\operatorname{cos}\omega t\ (\alpha>0)^*$


Author: Morris E. Levenson
Journal: Quart. Appl. Math. 26 (1968), 456-461
DOI: https://doi.org/10.1090/qam/99841
MathSciNet review: QAM99841
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. E. Levenson, A numerical determination of subharmonic response for the Duffing equation, Quart. Appl. Math. 25, 11-17 (1967)


Additional Information

DOI: https://doi.org/10.1090/qam/99841
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website